# SDR UPS04242887

- Difficulty date: August 2, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N937UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19302
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING GROUND SPOILER WEB JUST BELOW ACTUATOR HAS CRACK IN LOWER CHORD.  REPAIRED .75 INCH CRACK IN L-ANGLE IAW 727 SRM 51-40-04 FIG 1.
